My LO had this exactly! He had previously taken amoxicillin for an ear infection and was fine. But he got another ear infection and put on it a second times and that's when things got bad. About 7 days into the treatment I noticed a small red splotch on his back. I thought nothing if it. He went to bed and woke up that with a rash all over his body. It was HORRIBLE. I took him to the ER because the rash was starting to cover his neck and face. They gave him a steroid shot and said to stop the amoxicillin. The next night it got sooooo much worse. We saw our dr and was told that it takes some time and it will get worse before it gets better. It sure did. He was very swollen and very puffy. It was like one huge welt. Benadryl didn't really help the rash but it did help him sleep. The rash was still popping up two weeks later when he would cry or get upset. It finally went away completely after a month. I'm sorry you're dealing with this. It was a really hard time for us!!
Sent from my iPad using DS Forum
Reese~Mother to DS -A-born 3/12 and DD -L- born 11/13